# SDR 2006FA0000122

- Difficulty date: December 15, 2005
- Submitted: February 2, 2006
- Operation: General aviation
- Aircraft: N5160G
- Make and model: Dhav DHC2MK1
- Aircraft serial: 236
- Engine: Pwa R985*
- System (JASC): 3160 · Central Display
- Part: Transceiver
- Part number: 4306081100000
- Part serial: 29100275
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING POST INSTALLATION CHECKS, FOUND THE GDL90 UAT REPORTING CONTINUOUS EXTERNAL FAULT ERROR.  NO EXTERNAL FAULTS FOUND.  REPLACEMENT OF THE UNIT CORRECTED THE ERROR.  (K)
